Facebook Pixel
Q: 

what withdrawal symptoms can I expect if I stop taking the daily ropinirole I was prescribed?"

By September 3, 2012 - 6:13am
 
Rate This

I've been taking a daily dose of ropinirole for about a year now for Restless Legs Syndrome. I really want to stop taking it because of the side effects it gives me. I cannot go back to the doctor who prescribed it to me (my primary care physician) as we have moved away. I also don't have any current doctor as we are desperately broke. I won't be able to go to any doctor so I will have to self-treat I guess. What withdrawal symptoms can I expect if I stop taking it? I have not taken the daily pill for the last 2 days because I was concerned that you must take it at the same time every night. I didn't think it would be a big deal but now I've read online if you miss more than 1 dose you should stop taking it and go to the doctor? Is this true? Can anyone advise me on what to do?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Restless Legs Syndrome

Get Email Updates

Related Topics

Restless Legs Syndrome Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!